Bleeding one week after taking plan B? Could it be implantation bleeding?

So my last period started January 4, 2021 and ended January 8. I had unprotected sex with my boyfriend January 11 at 11 pm and he ejaculated in me. I did not take Plan until the morning of January 15 at 10 am (past the 72 hour period more the pill to be effective). Today is January 22 and it has been exactly 7 days since I took the pill. Usually when my period comes I start out as a brownish-reddish stain and then it gets brighter. I wiped today and there was bright red blood on the tissue. I usually have normal cycles. I calculated my fertile window from my last period and it’s around January 14 and ovulation at Jan 17-18. What could this possibly mean? Could I possibly be pregnant from implantation bleeding or did the Plan B pill cause the bleeding? I am having light cramps right now. It’s been 17 days since my last period.

3 Answers

Relevance
  • Anonymous
    4 weeks ago

    Green 666 by isotope rays is NOT forgivable; it leads to permanent hell. 666 is given with World Passport with no name on it (grey plastic card). Police 666 people on highways. Food stores and prisoners/insane asylum folks (released by the antichrist) 666 people too. Reject vaccines. Don't go into UFO to be healed by demons. Hide with Orthodox Christians to escape 666; leave all electronics behind so that antichrist's minions can't track you; burn documents as documents are from Satan.

    Source(s): According to the Last Prophet (aka incarnated ARCHANGEL URIEL aka saint healer VYACHESLAV KRASHENINNIKOV) if the last descendant rejects mark of the beast, then his/her direct ancestors go to permanent heaven. To reject mark of the beast, one needs to hide within a 10-15 people group without electronics/documents. Documents are from Satan; burn them. Electronics can be used to track you and to show the antichrist (even on old broken unplugged TV set from 1970's using Tesla's ether); forgive me.
  • 1 month ago

    its the morning after pill, not the 3 mornings after

  • Anonymous
    1 month ago

    Implantation bleeding is a few DROPS of blood that MIGHT not even make it out of your body.

    If you need a pad or tampon to avoid staining your underwear, then it is absolutely NOT implantation bleeding.

    Breakthrough bleeding is any bleeding that happens when a period is not expected.  It can be anything from a few drops to seeming like an actual period even though it isn't.  Breakthrough bleeding is a common side effect from taking plan B.  It is far more likely for this to be a side affect of plan B than implantation bleeding.

    Remember that plan B DELAYS ovulation.  If ovulation is delayed - then the next period will also be delayed.  A period happens ABOUT 14 days AFTER ovulation so when something delays ovulation, that also delays the next period.

    If you are concerned about pregnancy, then at 21 days after sex, a pregnancy test is accurate.  That is the maximum amount of time that would be needed for conception, implantation, and hormones to build up enough to show on a test.  

Still have questions? Get answers by asking now.